RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 1, Pages 121–148 (Mi izv5183)  

This article is cited in 4 scientific papers (total in 4 papers)

Cohomology of real three-dimensional triquadrics

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We consider non-singular intersections of three real five-dimensional quadrics. They are referred to for brevity as real three-dimensional triquadrics. We calculate the dimensions of the cohomology spaces of triquadrics with coefficients in the field of two elements.

Keywords: triquadric, spectral curve, spectral bundle, index function, index scheme, index orientation, theta characteristic.

DOI: https://doi.org/10.4213/im5183

Full text: PDF file (664 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:1, 113–138

Bibliographic databases:

UDC: 512.7
MSC: 14P25, 14N25
Received: 07.09.2010
Revised: 14.11.2010

Citation: V. A. Krasnov, “Cohomology of real three-dimensional triquadrics”, Izv. RAN. Ser. Mat., 76:1 (2012), 121–148; Izv. Math., 76:1 (2012), 113–138

Citation in format AMSBIB
\Bibitem{Kra12}
\by V.~A.~Krasnov
\paper Cohomology of real three-dimensional triquadrics
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 1
\pages 121--148
\mathnet{http://mi.mathnet.ru/izv5183}
\crossref{https://doi.org/10.4213/im5183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2951818}
\zmath{https://zbmath.org/?q=an:06024078}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012IzMat..76..113K}
\elib{http://elibrary.ru/item.asp?id=20358829}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 1
\pages 113--138
\crossref{https://doi.org/10.1070/IM2012v076n01ABEH002577}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300846500005}
\elib{http://elibrary.ru/item.asp?id=17978829}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857761736}


Linking options:
  • http://mi.mathnet.ru/eng/izv5183
  • https://doi.org/10.4213/im5183
  • http://mi.mathnet.ru/eng/izv/v76/i1/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Cohomology of real four-dimensional triquadrics”, Izv. Math., 76:5 (2012), 922–945  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. A. Krasnov, “Real $M$-triquadrics”, Izv. Math., 77:1 (2013), 30–43  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. Lerario, “The total Betti number of the intersection of three real quadrics”, Adv. Geom., 14:3 (2014), 541–551  crossref  mathscinet  zmath  isi  scopus
    4. S. L. de Medrano, “Samuel Gitler and the topology of intersections of quadrics”, Bol. Soc. Mat. Mex., 23:1, SI (2017), 5–21  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:361
    Full text:56
    References:57
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020